Previous |  Up |  Next


linear parabolic system; nondivergence; nondiagonal form; $L^{\infty }$-estimate; \newline Schauder estimate
We prove the unique existence of a classical solution for a linear parabolic system of nondivergence and nondiagonal form. The key ingredient is to combine the energy estimates with Schauder estimates and to obtain a uniform boundedness of a solution.
[1] Campanato S.: Equazioni paraboliche del secondo ordine e spazi ${\Cal L}^{2, \theta}(Ømega, \delta)$. Ann. Mat. Pura Appl. (4) 73 (1966), 55-102. MR 0213737
[2] Giaquinta M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems. Annals of Mathematics Studies {105}, Princeton Univ. Press, Princeton, NJ, 1983. MR 0717034 | Zbl 0516.49003
[3] Giaquinta M.: Introduction to Regularity Theory for Nonlinear Elliptic Systems. Birkhäuser Verlag, Basel, 1993. MR 1239172 | Zbl 0786.35001
[4] Giaquinta M., Struwe M.: On the regularity of weak solutions of nonlinear parabolic systems. Math. Z. 179 (1982), 437-451. MR 0652852
[5] Misawa M.: Existence and regularity results for the gradient flow for $p$-harmonic maps. Electron. J. Diff. Equations 1998 (1998), 36 1-17. MR 1658020 | Zbl 0948.58013
[6] Schlag W.: Schauder and $L^p$ estimates for parabolic systems via Campanato spaces. Comm. Partial Differential Equations 21 7-8 (1996), 1141-1175. MR 1399194
[7] Struwe M.: Some regularity results for quasilinear parabolic systems. Comment. Math. Univ. Carolinae 26 (1985), 129-150. MR 0797297
Partner of
EuDML logo